MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC CORPORATION INNOVA VASCULAR; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number 26928
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the stent foreshortened.A 6mm x 100mm x 130cm innova self expanding stent was selected for use to treat a lesion in the lower right leg.The innova stent was correctly deployed; however, the stent foreshortened from it's stated length.The procedure as completed without any patient complications.
 
Additional Manufacturer Narrative
H6.Evaluation method codes and evaluation conclusion codes were updated.
 
Event or Problem Description
It was reported that the stent foreshortened.A 6mm x 100mm x 130cm innova self expanding stent was selected for use to treat a lesion in the lower right leg.The innova stent was correctly deployed; however, the stent foreshortened from it's stated length.The procedure was completed without any patient complications.It was further reported that the target lesion was not tortuous, not calcified, and was 70% stenosed.The lesion was predilated and post dilated, and was noted as sized correctly.There was no harm to the patient.The stent remains implanted.

Brand Name
INNOVA VASCULAR
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11301822
Report Number2134265-2021-01408
Device Sequence Number17402416
Product Code NIP
UDI-Device Identifier08714729874027
UDI-Public08714729874027
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Model Number26928
Device Catalogue Number26928
Device Lot Number0026110378
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/21/2021
Supplement Date Received by Manufacturer03/01/2021
Initial Report FDA Received Date02/09/2021
Supplement Report FDA Received Date03/19/2021
Patient Sequence Number1